# SDR CALA2025100709726

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 130,423 hours, 19,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 99335030052
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST - EMERGENCY ESCAPE PATH LIGHTING (EEL) SYSTEM PERFORM OPERATIONAL CHECK - PATH LIGHT 6D DOESN'T WORK. REMOVED AND REPLACED LAMP ASSY REF 33-51-10-962-105, GOOD FOR SERVICE.
